# SDR JJBA20110906001

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,742 hours, 38,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT , ROW 1, NOT ILLUMINATING.  R & R LIGHT, OPS CHECKED SATISFACTORY.
